# SDR F3LA2013091600909

- Difficulty date: September 3, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 19,289 hours, 7,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS OUT OF SERVICE FOR C4/S1 CHECK.   AFT CABIN LATERAL PLATE HAS CORROSION AT FR 69-70, S23R.  R & R SHEAR PLATE IAW SRM 51-42-11, PAR 6, PAR 7, AND PAR 13.
